EconPapers    
Economics at your fingertips  
 

A test of uniformity on shape spaces

Y. Chikuse and P. E. Jupp

Journal of Multivariate Analysis, 2004, vol. 88, issue 1, 163-176

Abstract: A test of uniformity on the shape space [Sigma]mk is presented, together with modifications of the test statistic which bring its null distribution close to the large-sample asymptotic distribution. The asymptotic distribution under suitable local alternatives to uniformity is given. A family of distributions on [Sigma]mk is proposed, which is suitable for modelling shapes given by landmarks which are almost collinear.

Keywords: Generalized; Bartlett; correction; Locally; most; powerful; invariant; test; Nearly; collinear; shape; Reflection; shape; Score; test; Uniform; distribution (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(03)00066-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:88:y:2004:i:1:p:163-176

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:88:y:2004:i:1:p:163-176